Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Dermatological Medicine
Volume 2017, Article ID 7318305, 5 pages
https://doi.org/10.1155/2017/7318305
Case Report

A Rare Case of Vancomycin-Induced Linear Immunoglobulin A Bullous Dermatosis

1Section of Hospital Medicine, Division of General Internal Medicine, Medical College of Wisconsin, Milwaukee, WI, USA
2Medical College of Wisconsin, Milwaukee, WI, USA
3Department of Dermatology, Medical College of Wisconsin, Milwaukee, WI, USA

Correspondence should be addressed to Pinky Jha; ude.wcm@ahjp

Received 20 October 2016; Accepted 25 December 2016; Published 10 January 2017

Academic Editor: Ichiro Kurokawa

Copyright © 2017 Pinky Jha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. D. Wilson, E. H. Beutner, V. Kumar, T. P. Chorzelski, and S. Jablonska, “Linear IgA bullous dermatosis: an immunologically defined disease,” International Journal of Dermatology, vol. 24, no. 9, pp. 569–574, 1985. View at Publisher · View at Google Scholar · View at Scopus
  2. L. A. Baden, C. Apovian, M. J. Imber, and J. S. Dover, “Vancomycin-induced linear IgA bullous dermatosis,” Archives of Dermatology, vol. 124, no. 8, pp. 1186–1188, 1988. View at Publisher · View at Google Scholar · View at Scopus
  3. J. M. Whitworth, I. Thomas, S. A. Peltz, B. C. Sullivan, A. H. Wolf, and A. S. Cytryn, “Vancomycin-induced linear IgA bullous dermatosis (LABD),” Journal of the American Academy of Dermatology, vol. 34, no. 5, pp. 890–891, 1996. View at Publisher · View at Google Scholar · View at Scopus
  4. P. A. Klein and J. P. Callen, “Drug-induced linear IgA bullous dermatosis after vancomycin discontinuance in a patient with renal insufficiency,” Journal of the American Academy of Dermatology, vol. 42, no. 2, pp. 316–323, 2000. View at Publisher · View at Google Scholar · View at Scopus
  5. A. Gameiro, M. Gouveia, O. Tellechea, and M. Goncalo, “Vancomycininduced linear IgA bullous dermatosis: associations,” Dermatology Online Journal, vol. 22, no. 4, 2016. View at Google Scholar
  6. S. S. Richards, S. Hall, B. Yokel, and S. E. Whitmore, “A bullous eruption in an elderly woman,” Archives of Dermatology, vol. 131, no. 12, pp. 1447–1452, 1995. View at Google Scholar · View at Scopus
  7. E. Antiga, M. Caproni, and P. Fabbri, “Linear immunoglobulin a bullous dermatosis: need for an agreement on diagnostic criteria,” Dermatology, vol. 226, no. 4, pp. 329–332, 2013. View at Publisher · View at Google Scholar · View at Scopus
  8. C. Piketty, F. Meeus, D. Nochy, J. M. Poux, C. Jacquot, and J. Bariety, “Linear IgA dermatosis related to vancomycin,” British Journal of Dermatology, vol. 130, no. 1, pp. 130–131, 1994. View at Publisher · View at Google Scholar · View at Scopus
  9. M. J. Kang, H. O. Kim, and Y. M. Park, “Vancomycin-induced Linear IgA bullous dermatosis: a case report and review of the literature,” Annals of Dermatology, vol. 20, no. 2, pp. 102–106, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. N. Ramesh, A. Magno, D. Lingutla, and A. Khan, “Vancomycin and linear iga bullous dermatosis,” Journal of Hospital Medicine, vol. 8, supplement 2, 2013. View at Google Scholar
  11. R. A. Palmer, G. Ogg, J. Allen et al., “Vancomycin-induced linear IgA disease with autoantibodies to BP180 and LAD285,” British Journal of Dermatology, vol. 145, no. 5, pp. 816–820, 2001. View at Publisher · View at Google Scholar · View at Scopus
  12. D. H. Jones, M. Todd, and T. J. Craig, “Early diagnosis is key in vancomycin-induced linear IgA bullous dermatosis and Stevens-Johnson syndrome,” Journal of the American Osteopathic Association, vol. 104, no. 4, pp. 157–163, 2004. View at Google Scholar · View at Scopus